# SDR O2GA2022053182101

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 5,925 hours, 4,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 13129H5897
- Condition: Cracked
- Location: Flight Compartme
- Part time: 5,925 hours, 4,931 cycles
- Component: Controller, Textron
- Component part number: 1003642953
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AT FL270 NOTICED DELAMINATION AND CRACK ON UPPER LEFT CORNER OF THE RIGHT WINDSHIELD. RAN CHECKLIST AND DIVERTED TO KSTL. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT WINDSHIELD AND TEMP CONTROLLER. AIRCRAFT WAS RETURNED TO SERVICE.
